# SDR ESPA20040006

- Difficulty date: November 5, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N190PA
- Make and model: Gulstm G159
- Aircraft serial: 195
- Aircraft time: 25,186 hours, 21,753 cycles
- Engine: Rroyce DART5298Z
- Engine time: 20,602 hours, 17,697 cycles
- Propeller: Rotol R1844304
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 5298Z
- Part serial: 16121
- Condition: Making Metal
- Location: Engine
- Part time: 20,602 hours, 17,697 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

ENGINE FLAMED OUT IN FLIGHT WITH NO WARNING OR INDICATION.  METAL WAS FOUND IN THE OIL SCREEN.  ENGINE WILL BE SENT BACK TO OVERHAUL FACILITY FOR EVALUATION AND WARRANTY CONSIDERATION.
